Monistat - Hi. I am just experiencing cottage cheese-like white stuff comi g from my pee. No burning
Added 16 Nov 2013:
Im just experiencing cottage cheese-like white lumps coming out of my pee. No irritation, no burning, no itching, no foul odor. Is it ok for me to start using Monistat 7 or something else? This happened cause i was prescribed antibiotics for my UTI.... This is mu secomd time (soooo bad with water lol)
Are you quite certain that the discharge is originating from your urethra? IF so, you really should see a doc. If it's coming from your vaginal area you could indeed have a yeast infection. You might want to give Monistat a try, see if it works for this discharge, but if not, if you aren't better in a few days, please call your doctor or just make an appointment.
P.S. Go Wolverines... I get the feeling you're a fan, or am I wrong? : )
I think your cottage cheese discharge is from your vagina. That is a yeast infection. Time to see the Doc.
Since you were on antibiotics its almost a given its yeast. Yes treat with monostat. If it doesn't go away after a full course of treatment, see your dr.
A doctor can prescribe a one time pill that cures the yeast a lot quicker but you can try over the counter meds. I am prone to the UTIs also. I now take a probiotic called Florajen whenever I have to be on antibiotics. No yeast infections or BV since!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jul 2017 • 3 answers
Updated 12 Mar 2015 • 1 answer
Updated 30 Jan 2015 • 2 answers
Monistat-1 - Ok so I took a monistat and I waited 7 days to have sex and a lot of white stuff ended?
Updated 12 Jun 2015 • 1 answer
MONISTAT 1 - Used Two Days Ago And Still Have Cottage-Cheese-Like Discharge and Burning After I Pee?
Updated 25 Jan 2019 • 2 answers